Panadol Extra Optizorb Paracetamol 500mg Pain Relief Caplets 20 Pack

Providing temporary relief of pain and discomfort associated with headaches, cold & flu symptoms, period pain, muscular aches and more, Panadol Extra is formulated with Optizorb for effective pain relief that's absorbed fast.

Features:

  • Panadol Extra w/ Optizorb
  • Pack contents: 3 x 20 caplets
  • Suitable for:
    • Headaches/migraines
    • Oesteo/arthritis
    • Cold & flu symptoms
    • Period pain
    • Muscular aches
    • Sore throat
    • Toothaches
  • Reduces fever
  • Optizorb formulation
  • Absorbed fast
  • Effective on pain
  • Gentle on stomach
  • ARTG No.: 203990
  • Expiry Date: 31/10/2019
  • Country of origin: N/A

Directions:

  • 12 years to adult; take 2 caplets every 4-6 hours with water as required (maximum 8 caplets in 24 hours)

Active Ingredients:

  • Caffeine 65mg
  • Paracetamol 500mg

Warnings:

  • Always read the label
  • Use only as directed
  • Incorrect use could be harmful
  • Do not use if you have a stomach ulcer, impaired kidney function, heart failure, allergic to anti-inflammatory medicines, pregnant or trying to become pregnant
Product Reviews

5.0

5 Star
46
4 Star
7
3 Star
2
2 Star
0
1 Star
0

12 December 2019

I find the Panadol Extra really shifts headaches fast and is also good for muscle pain. This pack was excellent value for money

Was this helpful? YesNo

14 June 2019

Great product and price

Was this helpful? YesNo

08 June 2019

Will give this item ago any thing better than nothing.

Was this helpful? YesNo

27 May 2019

always yes to this

Was this helpful? YesNo

25 May 2019

As described.

Was this helpful? YesNo